# SDR AALA202207071992

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737
- Aircraft serial: 31218
- Aircraft time: 21,005 hours, 8,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 22C BECAME DISLODGED. **SUPPLEMENTAL REPORT FOR AALA202207061992: REPLACED SEAT 22C EMERGENCY LIGHT SHROUD PER CMM 25-23-67. EMERGENCY LIGHT TEST PERFORMED GOOD.** (CLOSED)
